# SDR COMA9610177

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2125005016
- Condition: Broken
- Location: Rt Inbd Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, MECHANIC NOTICED TWO BOLTS MISSING FROM THE RIGHT MAIN INBOARD WHEEL ASSEMBLY.  BOLTS ARE PRESUMED TO HAVE BROKEN AND FALLEN OUT.  WHEEL/TIRE ASSEMBLY WAS REMOVED AND REPLACED.
